HIV POS AND SKIN RASH
Oct 8, 2012
I started taking HIV meds recently when i was diagnosed in August 2012. The meds allocated to me are Prezista,Norvir and truvada. My first week of taking the meds did not signal any side effect and i was way on the go. Now after about 2weeks i have develop skin rash. Whiles this is the only problem i have had since taking these combo,i am afraid more will come as i continue taking them.Do i switch to different meds?what options do i hv? What can i do?
Response from Mr. Vergel
You need to talk to your doctor. Prezista can cause a rash. There are other options that you can switch to (I assume that your genotype test shows activity to other protease inhibitors, non nukes or raltegravir)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Nipple Sucking Negative Elisa At 16 Weeks
- Coated Tongue Worried It Could Be Ars
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Rash After Unprotected Vaginal Sex Worried I Have HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.